Journal of Applied Mathematics

Hamiltonian Paths in Some Classes of Grid Graphs

Fatemeh Keshavarz-Kohjerdi and Alireza Bagheri

Full-text: Open access

Abstract

The Hamiltonian path problem for general grid graphs is known to be NP-complete. In this paper, we give necessary and sufficient conditions for the existence of Hamiltonian paths in L-alphabet, C-alphabet, F-alphabet, and E-alphabet grid graphs. We also present linear-time algorithms for finding Hamiltonian paths in these graphs.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 475087, 17 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495116

Digital Object Identifier
doi:10.1155/2012/475087

Mathematical Reviews number (MathSciNet)
MR2915722

Zentralblatt MATH identifier
1245.05081

Citation

Keshavarz-Kohjerdi, Fatemeh; Bagheri, Alireza. Hamiltonian Paths in Some Classes of Grid Graphs. J. Appl. Math. 2012 (2012), Article ID 475087, 17 pages. doi:10.1155/2012/475087. https://projecteuclid.org/euclid.jam/1355495116


Export citation